# SDR O2GA2018061150001

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N500UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605294
- Aircraft time: 11,249 hours, 8,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 952215
- Part serial: 0204
- Condition: Failed
- Location: Pax Door
- Part time: 3,662 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A LOUD POP SOUND FROM MAIN ENTRY DOOR FOLLOWED BY CONTINUOUS SOUND OF AIR LEAKING PAST DOOR. CABIN REMAINED PRESSURE.  DIVERTED.  MAINTENANCE REPLACED MAIN ENTRY DOOR LOWER ACOUSTIC SEALS. OPS CHECKED OK. AIRCRAFT WAS RETURNED TO SERVICE.
